MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FRAME CRANIAL ACTIVE HC; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FRAME CRANIAL ACTIVE HC; INSTRUMENT, STEREOTAXIC
Model Number 9733881
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided at the time of report.As returned, the lemo connector shell had been removed and the pin housing.The shell inserted incorrectly.One of the pins in the pin housing is broken off.The frame is not functional as is.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used during a catheter placement procedure.It was reported that the site was having issues with an active cranial reference frame not connecting to the navigation system.The cranial reference frame is damaged; fracture was suspected.The procedure was completed using another active cranial frame.There was no reported delay or impact on patient outcome.

Brand Name
FRAME CRANIAL ACTIVE HC
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9967500
Report Number1723170-2020-01231
Device Sequence Number2092934
Product Code HAW
UDI-Device Identifier00643169545588
UDI-Public00643169545588
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733881
Device Catalogue Number9733881
Device Lot Number160714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1